# SDR 95ZZZX682

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9NA
- Make and model: Beech B200
- Aircraft serial: BB1194
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 8010900
- Condition: Defective
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COMMS AND NAVS QUIT IN STATIC PRECIPITATION.  THE COMM WOULD BECOME UNREADABLE AND BOTH NAV'S WOULD FLAG AND LOSS OF L/R DEVIATION.  TESTED AIRCRAFT WITH DAYTON GRANGIER HIGH-VOLTAGE TESTER AND FOUND LORAN ANTENNA SOURCE OF NOISE.  REMOVED AND REPLACED WTIH HIGH-SPEED BLADE STYLE ANTENNA, PN 14663-03.  FLIGHT TESTED AND PROBLEM CORRECTED.  REF WO NR A5606.
